Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On partly ordered fields


Author: D. W. Dubois
Journal: Proc. Amer. Math. Soc. 7 (1956), 918-930
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9939-1956-0090582-8
MathSciNet review: 0090582
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Artin, Über die Zerlegung definiter Funktionen in Quadrate, Abh. Math. Sem. Hamburgischen Univ. vol. 5 (1926) pp. 100-115.
  • [2] E. Artin and O. Schreier, Algebraische Konstruction reeler Körper, ibid. pp. 83-100.
  • [3] R. Baer, Über nichtarchimedisch geordnete Körper, Sitzungsber. Heidelb. Ak., 8 Abhandlung, 1927.
  • [4] Richard V. Kadison, A representation theory for commutative topological algebra, Mem. Amer. Math. Soc., No. 7 (1951), 39. MR 0044040
  • [5] Wolfgang Krull, Allgemeine Bewertungstheorie, Crelle's Journal vol. 167 (1931) pp. 168-169.
  • [6] M. H. Stone, A general theory of spectra. I, Proc. Nat. Acad. Sci. U. S. A. 26 (1940), 280–283. MR 0002023

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0090582-8
Article copyright: © Copyright 1956 American Mathematical Society